MathSciNet Relay Station
MathSciNet bibliographic data
MR2429640 11F33 (11F46)
Kikuta, Toshiyuki; Nagaoka, Shoyu On a correspondence between $p$-adic Siegel-Eisenstein series and genus theta series. Acta Arith. 134 (2008), no. 2, 111–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement